# SDR CA080206007

- Difficulty date: December 17, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Casa C212CC
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, CREW REPORTED TORQUE AND PROP SPEED REDUCTION. THE PROPELLER FEATHERED AND AC LANDED. TROUBLESHOOTING IS FOCUSING ON AUTOFEATHER UNIT.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.  INSTALLATION IS CASA 295M. FLEET PRESENTLY GROUNDED AND TROUBLESHOOTING ON HOLD DUE TO CRASH OF SISTER AC. (TC NR 20080206007)
